# SDR REXA201100808

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 16,217 hours, 13,778 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND LIFT DUMPING SYSTEM DID NOT DEPLOY AFTER LANDING TOUCH DOWN.  THEY DEPLOYED WHEN CAPT DEPLOYED THEM MANUALLY.  OPERATIONAL TEST OF GLD SYSTEM NORMAL.  RAN SYS BITE CHECK ON SECUS WITH NO FALUTS FOUND.  SYSTEM OPERATES NORMAL AT THIS TIME IAW CRJ AMM 27-61-00.  OK FOR SERVICE.
